Alert archive / New York / Flash Flood Warnings in 2019
Flash Flood Warning 12, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Nov 1, 2019, 8:31 AM EDT for Herkimer County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2019, 8:31 AM EDT (12:31 UTC)
- Expired
- Nov 1, 2019, 2:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 0.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- -239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341 WGUS51 KALY 011231 FFWALY NYC043-011530- /O.NEW.KALY.FF.W.0012.191101T1231Z-191101T1530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albany NY 831 AM EDT Fri Nov 1 2019 ...FLASH FLOOD EMERGENCY FOR VILLAGE OF FRANKFORT IN SOUTHERN HERKIMER COUNTY... The National Weather Service in Albany has issued a * Flash Flood Warning for... Southern Herkimer County in eastern New York... * Until 1130 AM EDT. * At 824 AM EDT, emergency management has requested evacuations in the Village of Frankfort for residents on North and South Litchfield Street adjoining Moyer Creek. Residents are advised to go to the Frankfort High School on Palmer Street. THIS IS A FLASH FLOOD EMERGENCY FOR RESIDENTS ALONG LITCHFIELD STREET ADJOINING MOYER CREEK IN THE VILLAGE OF FRANKFORT. THIS IS A PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! * Some locations that will experience flooding include... Frankfort and Corrado Corners. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Residents along Litchfield Street adjoining Moyer Creek are advised to go to the Frankfort High School on Palmer Street. Please report flooding to the National Weather Service by email at ALB.stormreport@noaa.gov... On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany. && LAT...LON 4304 7506 4302 7506 4303 7509 4305 7508 $$ KSL
3 follow-up statements
399 WGUS71 KALY 011426 FFSALY Flash Flood Statement National Weather Service Albany NY 1026 AM EDT Fri Nov 1 2019 NYC043-011530- /O.CON.KALY.FF.W.0012.000000T0000Z-191101T1530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Herkimer NY- 1026 AM EDT Fri Nov 1 2019 ...THIS IS A FLASH FLOOD EMERGENCY FOR THE VILLAGE OF FRANKFORT... ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR SOUTHERN HERKIMER COUNTY... At 1023 AM EDT, local law enforcement reported flash flooding along Moyer Creek in Frankfort. Forty people have been evacuated on North and South Litchfield Street. County dispatch advises that water is continuing to rise. Residents are advised to go to the Frankfort High School on Palmer Street. THIS IS A FLASH FLOOD EMERGENCY FOR RESIDENTS ALONG NORTH AND SOUTH LITCHFIELD STREET ADJOINING MOYER CREEK IN THE VILLAGE OF FRANKFORT. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! Some locations that will experience flooding include... Frankfort and Corrado Corners. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. && LAT...LON 4304 7506 4302 7506 4303 7509 4305 7508 $$ DBT
336 WGUS51 KALY 011515 FFWALY NYC043-011830- /O.EXT.KALY.FF.W.0012.000000T0000Z-191101T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albany NY 1115 AM EDT Fri Nov 1 2019 ...FLASH FLOOD EMERGENCY FOR THE VILLAGE OF FRANKFORT IN SOUTHERN HERKIMER COUNTY... The National Weather Service in Albany has extended the * Flash Flood Warning for... Southern Herkimer County in eastern New York... * Until 230 PM EDT. * At 1109 AM EDT, local law enforcement continues to request evacuations due to flood waters in the Village of Frankfort for residents on North and South Litchfield Street adjoining Moyer Creek. Residents are advised to go to the Frankfort High School on Palmer Street. THIS IS A FLASH FLOOD EMERGENCY FOR RESIDENTS ALONG LITCHFIELD STREET ADJOINING MOYER CREEK IN THE VILLAGE OF FRANKFORT. THIS IS A PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! * Some locations that will experience flooding include... Frankfort and Corrado Corners. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Please report flooding to the National Weather Service by email at ALB.stormreport@noaa.gov... On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany. && LAT...LON 4304 7506 4302 7506 4303 7509 4305 7508 $$ BEW
212 WGUS71 KALY 011822 FFSALY Flash Flood Statement National Weather Service Albany NY 222 PM EDT Fri Nov 1 2019 NYC043-011830- /O.EXP.KALY.FF.W.0012.000000T0000Z-191101T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Herkimer NY- 222 PM EDT Fri Nov 1 2019 ...THE FLASH FLOOD WARNING FOR SOUTHERN HERKIMER COUNTY WILL EXPIRE AT 230 PM EDT... Flood waters have receded in Frankfort and are no longer expected to pose an imminent threat to life and property, so the Flash Flood Warning will be allowed to expire. Please continue to heed any remaining road closures. LAT...LON 4304 7506 4302 7506 4303 7509 4305 7508 $$ DBT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Nov 1, 7:20 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Nov 1, 7:20 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
720 AM EDT Fri Nov 1 2019
.SYNOPSIS...
Very windy conditions today behind the front along with much
cooler temperatures. Mainly tranquil and cool weather for most
of the region this weekend, however, some lake effect activity
may impact portions of the western Adirondacks.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
...Wind advisory and High Wind Warnings in effect today...
...Flood watch in effect for areas along the Interstate 90
corridor to southern VT and points northward...
Major flooding in parts of Herkimer County due to very
anomalous moist flow anchored to terrain just north of the
Mohawk River. Over 5 inches of rain in that area seen in NY
State Mesonet observations is running off into rivers and
creeks causing major flooding and mud slides. Areal flooding
occurring in parts of Hamilton County and Fulton County. The
ongoing flooding will continue to be addressed with river flood
warnings and areal flood warnings. The NY State Mesonet
observations have been key to assessing near term flood
potential and wind threats with the storm.
Rain has ended and some clearing has spread across some areas.
Clouds have extended off Lake Ontario from areas around I-88 and
I-90 to southern VT and points north. Those clouds will persist
through at least part of this morning. There are a few sprinkles
into the southern Adirondacks to Lake George area, too and by
afternoon, just some isolated to scattered rain and snow shower
activity into the southern Adirondacks.
Based on sources of guidance, and current data and trends, quite
the pressure gradient over our region will result in west to
northwest winds gusting over 40 mph in most areas through early
afternoon. Deep cold advection occurring and the strongest low
level winds should track around and east of Lake Ontario. Some
Channeling of winds through the Mohawk Valley could enhance
winds through the Mohawk Valley to the Capital Region, perhaps
to the VT/MA border.
NY State Mesonet profilers show 50+ mph winds at about 2000-5000
feet in western NY and areas downwind of Lake Ontario. Winds at
profilers from the Capital Region and points south show winds of
40+ mph above about 2000 feet. Once daytime mixing occurs and
lapse rates become more dry adiabatic through the boundary
layer, some stronger gusts could occur from the Mohawk Valley
and points north.
Temperatures now in the 40s should rise a couple of degrees
during the morning with the strong winds and mixing but only
into the mid 40s to lower 50s for highs. Winds will begin to
ease through the afternoon as the pressure gradient loosens as
the storm lifts north and east in eastern Canada.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Winds diminish through this evening to near calm and the clear
sky should help temperatures to drop to the 20s to lower 30s.
Another northern stream upper impulse with very little moisture
and a reinforcing weak cold front will track through our area
later Saturday and Saturday night. There should not be much
cloud cover and few if any showers or snow showers, which would
be confined to the southern Adirondacks. Highs Saturday in the
40s to lower 50s.
High pressure controls our weather with highs in the 40s to
lower 50s but some upper 30s northern areas.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The extended forecast will feature a mean longwave trough over
the Northeast for much of the time with temperatures generally
running below normal.
Monday...High pressure builds in from the south and then shifts
off the East Coast, as temperatures attempt to moderate closer
to early November levels. The mid and upper level flow briefly
flattens some, but another piece of northern stream energy will
be approaching from the Upper Midwest and northern Great Lakes
Region. Highs will be mainly in the 40s to lower 50s.
Monday night into Tuesday...Some lake effect rain/snow showers
will impact portions of the western Adirondacks Mon night into
Tuesday with a weak warm front, and then a cold front will
drift through on TUE with isolated to scattered light showers.
Temps ahead of the cold front will rebound a couple degrees
above normal, after lows in the upper 20s to mid 30s for highs
in the mid 40s to lower 50s over the higher terrain, and mid and
upper 50s in the valleys.
Tuesday night into Wednesday...High pressure builds back in from
the OH Valley and the Upper Mid Atlantic States with a return to
fair weather for most of the forecast area based on the
GFS/ECMWF. Some of the "blended" guidance keeps a slight to low
chance of rain/snow showers in north and west of the Capital
Region, overall a dry day is expected with lows in the 30s to
lower 40s with weak cold advection, and highs WED will be a tad
cooler with mid 40s to lower/mid 50s in the lower
elevations,and upper 30s to mid/upper 40s over the higher
terrain.
Wednesday night into Thursday...A stronger short-wave trough and
cold front swings across the region with a threat of rain/snow
showers. The snow showers will be most prevalent above 1500
feet, but most locations could see a few flakes with temps
falling well below normal with highs about 10 degrees below
normal, and H850 temps running 1 to 2 STDEVS colder than normal.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
In the wake of the strong cold front, main impact today will be
the strong winds and wind gusts. Potent storm tracking northeast
in the St Lawerence Valley and tight pressure gradient will
bring wind gusts to 30-40kts (a few higher gusts) from west-
northwest direction. Those winds will quickly subside toward or
shortly after sunset to near light and variable overnight. Skies
will generally remain VFR through the TAF forecast cycle.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Low Operational Impact. Slight Chance of SHRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Low Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Very windy conditions today behind the front along with much
cooler temperatures. Mainly tranquil and cool weather for most
of the region this weekend, however, some lake effect activity
may impact portions of the western Adirondacks.
RH values will be above 40 percent this afternoon and Saturday
afternoon. RH values will be above 80 percent tonight, West
winds will be 20 mph or more today with gusts over 45 mph. Winds
diminish to 15 mph or less through tonight and become variable
Saturday.
&&
.HYDROLOGY...
...Flood Watch in effect through this evening...
Major flooding in parts of Herkimer County and western Mohawk
Valley due to very anomalous moist flow anchored to terrain
just north of the Mohawk River. Over 5 inches of rain in that
area seen in NY State Mesonet observations is running off into
rivers and creeks causing major flooding and mud slides. Areal
flooding occurring in parts of Hamilton County, Warren County
and Fulton County. The ongoing flooding will continue to be
addressed with river flood warnings and areal flood warnings.
The NY State Mesonet observations have been key to assessing
near term flood potential and wind threats with the storm.
Rainfall run off this morning will cause headwaters from the
Adirondacks, Walloomsac and Hoosic River Basins to sharply rise
with some points potentially reaching flood stage later today.
Drier weather returns today and into most of the area into the
weekend.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Wind Advisory until 8 PM EDT this evening for NYZ058>061-
063>066.
High Wind Warning until 6 PM EDT this evening for NYZ032-033-
038>043-047>054-082>084.
Flood Watch through this evening for NYZ032-033-038>043-
047>054-082>084.
MA...Wind Advisory until 8 PM EDT this evening for MAZ001-025.
VT...Wind Advisory until 8 PM EDT this evening for VTZ013>015.
Flood Watch through this evening for VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...Wasula
AVIATION...BGM/Wasula
FIRE WEATHER...NAS
HYDROLOGY...IAA/NAS/WasulaHazardous weather outlook, Nov 1, 6:19 AM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 619 AM EDT Fri Nov 1 2019 CTZ001-013-MAZ001-025-NYZ058>061-063>066-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 619 AM EDT Fri Nov 1 2019 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and the mid Hudson Valley. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-038>043-047>054-082>084-021100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington- 619 AM EDT Fri Nov 1 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for east central New York and eastern New York along and north of I-90. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VTZ013>015-021100- Bennington-Western Windham-Eastern Windham- 619 AM EDT Fri Nov 1 2019 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Nov 1, 6:26 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
626 AM EDT FRI NOV 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM NON-TSTM WND DMG ROTTERDAM JUNCTION 42.87N 74.05W
11/01/2019 SCHENECTADY NY LAW ENFORCEMENT
UTILITY POLE DOWN AT THE JUNCTION OF BURDECK ST. AND
DUNNSVILLE RD.
&&
EVENT NUMBER ALY1902980
TAWLocal storm report, Nov 1, 6:40 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
640 AM EDT FRI NOV 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 3 ESE AMSTERDAM 42.92N 74.14W
11/01/2019 MONTGOMERY NY TRAINED SPOTTER
FLOODING NEAR LOCK 10 IN CRANESVILLE. ROUTE 5S FROM
PATTERSONVILLE RD TO BULLSHEAD ROAD CLOSED.
&&
EVENT NUMBER ALY1902981
TAWLocal storm report, Nov 1, 6:41 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 AM EDT FRI NOV 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM NON-TSTM WND DMG WILTON 43.17N 73.74W
11/01/2019 SARATOGA NY SOCIAL MEDIA
BALLARD RD A TREE CAME DOWN AND SNAPPED UTILITY POLE.
&&
EVENT NUMBER ALY1902982
TAWLocal storm report, Nov 1, 6:49 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
649 AM EDT FRI NOV 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM NON-TSTM WND DMG 2 WNW HALFMOON 42.87N 73.77W
10/31/2019 SARATOGA NY SOCIAL MEDIA
TREES DOWN.
0734 PM TSTM WND DMG 2 NNW OHIO 43.35N 75.00W
10/31/2019 HERKIMER NY TRAINED SPOTTER
TREE DOWN.
0734 PM TSTM WND DMG 1 S COLD BROOK 43.23N 75.04W
10/31/2019 HERKIMER NY TRAINED SPOTTER
TREE DOWN.
0800 PM FLOOD NEWPORT 43.19N 75.02W
10/31/2019 HERKIMER NY 911 CALL CENTER
TWO INCHES OF WATER ACROSS MAIN STREET
0830 PM FLASH FLOOD 7 SW SCHUYLER 43.05N 75.21W
10/31/2019 HERKIMER NY TRAINED SPOTTER
2-3' OF WATER ON GRAFFENBURG RD.
0830 PM FLASH FLOOD COLD BROOK 43.24N 75.04W
10/31/2019 HERKIMER NY TRAINED SPOTTER
1-2' OF WATER ON MAIN STREET
0900 PM FLOOD MIDDLEVILLE 43.14N 74.97W
10/31/2019 HERKIMER NY TRAINED SPOTTER
VILLAGE WIDE FLOODING REPORTED.
0900 PM DEBRIS FLOW 2 NNW MIDDLEVILLE 43.16N 74.99W
10/31/2019 HERKIMER NY TRAINED SPOTTER
MUDSLIDE BLOCKING BOTH LANES OF ROUTE 28.
0900 PM NON-TSTM WND DMG 1 WNW HIGH FALLS 41.83N 74.14W
10/31/2019 ULSTER NY SOCIAL MEDIA
TREE AND WIRES DOWN.
0900 PM FLASH FLOOD 2 SSW NEWPORT 43.16N 75.04W
10/31/2019 HERKIMER NY TRAINED SPOTTER
NEWPORT ROAD WASHED OUT.
0956 PM FLASH FLOOD FRANKFORT 43.04N 75.07W
10/31/2019 HERKIMER NY LAW ENFORCEMENT
ONGOING FLOODING WITH RT. 5 CLOSED BETWEEN WINDFALL RD.
AND DRIVE IN RD.
1000 PM FLASH FLOOD FRANKFORT 43.04N 75.07W
10/31/2019 HERKIMER NY LAW ENFORCEMENT
ONGOING FLOODING WITH ROAD CLOSURE ON RT. 5S NEAR MUCKY
RUN RD.
1000 PM FLASH FLOOD SPECULATOR 43.58N 74.38W
10/31/2019 HAMILTON NY LAW ENFORCEMENT
ROUTE 30 CLOSED BETWEEN SPECULATOR AND INDIAN LAKE.
1003 PM FLASH FLOOD SCHUYLER 43.11N 75.10W
10/31/2019 HERKIMER NY LAW ENFORCEMENT
ONGOING FLOODING WITH RT. 5 CLOSED BETWEEN NEWPORT RD.
AND MILLERS GROVE RD.
1012 PM FLASH FLOOD MIDDLEVILLE 43.14N 74.97W
10/31/2019 HERKIMER NY LAW ENFORCEMENT
ONGOING FLOODING WITH RT. 28 CLOSED BETWEEN MIDDLEVILLE
AND POLAND.
1056 PM FLASH FLOOD FRANKFORT 43.04N 75.07W
10/31/2019 HERKIMER NY LAW ENFORCEMENT
ONGOING FLOODING WITH RT. 5S CLOSED DUE TO MUDSLIDE
AROUND CULVERT AVE.
1135 PM FLASH FLOOD BRANT LAKE 43.68N 73.75W
10/31/2019 WARREN NY LAW ENFORCEMENT
ONGOING FLOODING WITH RT. 8 CLOSED IN TOWN OF HORICON
BETWEEN DUELL HILL RD. AND PALISADES RD.
1202 AM TSTM WND DMG 2 SE TROY 42.72N 73.66W
11/01/2019 RENSSELAER NY 911 CALL CENTER
TREES AND WIRES DOWN AT PINEWOODS AND CENTRAL AVENUE
1213 AM TSTM WND DMG AVERILL PARK 42.64N 73.56W
11/01/2019 RENSSELAER NY 911 CALL CENTER
TREE AND WIRES DOWN AT LAKE AVENUE AND OLD ROUTE 66.
1218 AM TSTM WND DMG 2 E GRAFTON 42.76N 73.40W
11/01/2019 RENSSELAER NY 911 CALL CENTER
TREE DOWN ON A WIRES AND HOME.
0225 AM FLOOD PALATINE BRIDGE 42.91N 74.58W
11/01/2019 MONTGOMERY NY LAW ENFORCEMENT
STATE ROUTE 5 BETWEEN GROFF AND STALEY ROAD IS CLOSED
IN THE TOWN DUE TO FLOODING.
0243 AM FLOOD AMSTERDAM 42.94N 74.19W
11/01/2019 MONTGOMERY NY LAW ENFORCEMENT
STATE ROUTE 5S IS CLOSED BETWEEN PATTERSONVILLE ROAD
AND BULLS HEAD RD.
0325 AM HEAVY RAIN OHIO 43.32N 74.98W
11/01/2019 M4.95 INCH HERKIMER NY TRAINED SPOTTER
0410 AM NON-TSTM WND DMG ROTTERDAM JUNCTION 42.87N 74.05W
11/01/2019 SCHENECTADY NY LAW ENFORCEMENT
UTILITY POLE DOWN AT THE JUNCTION OF BURDECK ST. AND
DUNNSVILLE RD.
0630 AM FLOOD 3 ESE AMSTERDAM 42.92N 74.14W
11/01/2019 MONTGOMERY NY TRAINED SPOTTER
FLOODING NEAR LOCK 10 IN CRANESVILLE. ROUTE 5S FROM
PATTERSONVILLE RD TO BULLSHEAD ROAD CLOSED.
0630 AM NON-TSTM WND DMG WILTON 43.17N 73.74W
11/01/2019 SARATOGA NY SOCIAL MEDIA
BALLARD RD A TREE CAME DOWN AND SNAPPED UTILITY POLE.
&&
EVENT NUMBER ALY1902966 ALY1902958 ALY1902959 ALY1902957 ALY1902960
ALY1902961 ALY1902962 ALY1902963 ALY1902964 ALY1902965 ALY1902968
ALY1902967 ALY1902976 ALY1902969 ALY1902970 ALY1902971 ALY1902972
ALY1902973 ALY1902974 ALY1902975 ALY1902977 ALY1902978 ALY1902979
ALY1902980 ALY1902981 ALY1902982
TAWLocal storm report, Nov 1, 7:50 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
750 AM EDT FRI NOV 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 W ALBANY 42.66N 73.80W
11/01/2019 M1.36 INCH ALBANY NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1902983
DBTLocal storm report, Nov 1, 8:19 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
819 AM EDT FRI NOV 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLOOD 2 E SALISBURY 43.14N 74.80W
11/01/2019 HERKIMER NY DEPT OF HIGHWAYS
ROUTE 29 CLOSED OVER SPRUCE CREEK
&&
EVENT NUMBER ALY1902984
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:20 PM EDT | Special Weather Statement | ALY | Warren | 55 min |
| Oct 31, 8:23 PM EDT | Flash Flood Warning | ALY | Hamilton, Herkimer | 3 hr |
| Oct 31, 8:33 PM EDT | Areal Flood Advisory | ALY | Hamilton, Saratoga, Warren | 3 hr |
| Oct 31, 8:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 47 min |
| Oct 31, 8:52 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Saratoga | 3 hr |
| Oct 31, 8:55 PM EDT | River Flood Warning | ALY | Hamilton | 50 hr |
| Oct 31, 9:01 PM EDT | River Flood Warning | ALY | Oneida | 49 hr |
| Oct 31, 9:05 PM EDT | Flash Flood Warning | ALY | Fulton, Hamilton | 3 hr |
| Oct 31, 9:28 PM EDT | Special Weather Statement | ALY | Oneida | 47 min |
| Oct 31, 9:45 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery, Schoharie | 45 min |
| Oct 31, 9:52 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Schoharie | 3 hr |
| Oct 31, 9:55 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 63 hr |
| Oct 31, 10:01 PM EDT | River Flood Warning | ALY | Herkimer, Oneida | 70 hr |
| Oct 31, 10:14 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 46 min |
| Oct 31, 10:49 PM EDT | Special Weather Statement | ALY | Ulster | 26 min |
| Oct 31, 11:03 PM EDT | Areal Flood Advisory | ALY | Albany, Greene, Schoharie, Ulster | 3 hr |
| Oct 31, 11:10 PM EDT | Flash Flood Warning | ALY | Herkimer | 7 hr |
| Oct 31, 11:35 PM EDT | Special Weather Statement | ALY | Columbia, Dutchess, Greene, Ulster | 40 min |
| Oct 31, 11:46 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more | 3 hr |
| Oct 31, 11:54 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer | 36 min |
| Nov 1, 12:01 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 3 hr |
| Nov 1, 12:04 AM EDT | River Flood Warning | ALY | Warren | 6 days |
| Nov 1, 12:19 AM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 3 hr |
| Nov 1, 12:48 AM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 42 min |
| Nov 1, 12:50 AM EDT | Areal Flood Advisory | ALY | Albany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie | 115 min |
| Nov 1, 1:02 AM EDT | Special Weather Statement | ALY | Columbia, Dutchess | 43 min |
| Nov 1, 1:07 AM EDT | Special Weather Statement | ALY | Washington | 23 min |
| Nov 1, 1:23 AM EDT | Special Weather Statement | ALY | Rensselaer | 37 min |
| Nov 1, 1:49 AM EDT | River Flood Warning | ALY | Warren | 35 hr |
| Nov 1, 2:35 AM EDT | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery, Schenectady | 6 hr |
| Nov 1, 2:45 AM EDT | River Flood Warning | ALY | Ulster | 3 hr |
| Nov 1, 3:48 AM EDT | Areal Flood Warning | ALY | Hamilton | 30 hr |
| Nov 1, 4:31 AM EDT | River Flood Warning | ALY | Saratoga, Warren | 42 hr |
| Nov 1, 4:31 AM EDT | River Flood Warning | ALY | Saratoga, Washington | 48 hr |
| Nov 1, 4:31 AM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 56 hr |
| Nov 1, 6:00 AM EDT | Areal Flood Warning | ALY | Herkimer | 24 hr |
| Nov 1, 8:25 AM EDT | River Flood Warning | ALY | Washington | 9 hr |
| Nov 1, 8:26 AM EDT | Flash Flood Watch | ALY | Fulton, Herkimer, Montgomery | 3 days |
| Nov 1, 8:36 AM EDT | Areal Flood Warning | ALY | Montgomery | 12 hr |
| Nov 1, 10:42 AM EDT | Areal Flood Advisory | ALY | Warren | 6 hr |
| Nov 1, 11:44 AM EDT | River Flood Warning | ALY | Montgomery, Saratoga, Schenectady | 11 hr |
Nearby
Flash Flood Warnings in New York, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.